•  
  •  
 

Keywords

permutative matrices, nonnegative matrices, inverse problems

Abstract

An n × n permutative matrix is a matrix in which every row is a permutation of the first row. In this paper, the result given by Paparella in [P. Paparella. Realizing Suleimanova spectra via permutative matrices. Electron. J. Linear Algebra, 31:306–312, 2016.] is extended to a more general lists of real and complex numbers, and a negative partial answer to a question posed by him is given.

abs_vol32_pp380-390.pdf (107 kB)
PDF of Abstract

Share

COinS
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.